Amazon Basic Care Children’s All Day Allergy, Cetirizine Hydrochloride Oral Solution 1 mg/mL, Grape Flavor, 8 Fluid Ounces

  • $16.99
    Unit price per 
Shipping calculated at checkout.


  • ACTIVE INGREDIENT: Amazon Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec.
  • CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love.
  • INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
  • 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes.
  • 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes.

Flavor:Grape Flavor

Compare to the active ingredient in Children's Zyrtec. Amazon Basic Care Children's All Day Allergy provides indoor and outdoor allergy relief of symptoms such as sneezing, runny nose, itchy throat or nose and itchy, watery eyes for up to 24 hours. Grape flavored allergy medicine kids will love. For ages 2 years and older. Dye free and sugar free. Dosage cup provided.